# SDR CA980909020

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2435 · Starter-Generator
- Part: Driveshaft
- Condition: Sheared
- Location: Start/Gen
- Part time: 245 hours
- Component: Airpts, 215T5091018
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE LEFT GENERATOR LIGHT CAME ON.  RESETS FAILED.  DRIVESHAFT FRACTURED PROBABLY DUE TO BEARING FAILURE LEADING TO EXCESSIVE RUBBING AND SEIZURE.
